MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 6MM 100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Consumer reported complaint for inaccurate dispense/aspiration of the 31g pen needles stating that he had used 20 of the pen needles and that 10 had been "clogged." the package was not open or damaged when received by the customer.This is not the first time the customer is using the product out of this package; customer could not confirm exactly how long he has been using the product.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 07-oct-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated he had not yet received the replacement products; product was to be re-shipped to the customer.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-mar-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - unable to ship returned product to manufacturer due to biohazard.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: replacement product had been re-shipped to customer.Manufacturer contacted customer in a follow-up call on 07-oct-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern and that they are using the pen needles.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20470607
Report Number1000113657-2024-00409
Device Sequence Number20733841
Product Code FMI
UDI-Device Identifier00021292010782
UDI-Public(01)00021292010782(17)270930(10)2J611
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 6MM 100CT 30/CS
Device Lot Number2J611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown